# SDR USAA2009062391562

- Difficulty date: April 30, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65C2630812
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK IN NR 6 FLAP TRACK FIXED FAIRING INTERFACE FITTING.  REPAIRED NR 6 FLAP TRACK FIXED FAIRING INTERFACE FITTING IAW US AIRWAYS EA 130262.
